MathSciNet Relay Station
MathSciNet bibliographic data
MR3019969 93B05 (34K35 34K37)
Zhou, Xian-Feng; Wei, Jiang; Hu, Liang-Gen Controllability of a fractional linear time-invariant neutral dynamical system. Appl. Math. Lett. 26 (2013), no. 4, 418–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement